# SDR USAA2009062691603

- Difficulty date: June 22, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 24,340 hours, 15,381 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21684
- Condition: Overheated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

FLT 1937 - PHL-PHL - ABORTED TAKEOFF - AT APPROXIMATELY 100 KNOTS IAS BRAKE TEMPERATURE INDICATED AS:  NR 1 BRAKE-995 DEGREES, NR 2 BRAKE-995 DEGREES, NR 3 BRAKE 700 DEGREES, AND NR 4 BRAKE-685 DEGREES.  REMOVED AND REPLACED NR 1 & 2 BRAKE ASSEMBLY IAW MAINTENANCE MANUAL 32-42-27.  ALSO REPLACED M2 HARNESS ON LEFT MAIN LANDING GEAR AND LEFT BRAKE TEMPERATURE MONITOR UNIT AS PRECAUTIONARY.  LEAK CHECK AND OPERATIONAL CHECK WAS GOOD.
